# SDR UALA2013030601332

- Difficulty date: March 6, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 67,631 hours, 9,741 cycles
- Engine: Pwa PW40903
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 8220409101
- Part serial: 79
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ALT KEEPS FLICKERING AND RESETS TO LOCAL-ALT SETTING.  REPLACED INDICATOR.
